Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Get 5 OFF when you spend 35 with code: CD105OFF35 - Ends Sunday!

Alka-Seltzer XS Tablets

20 Tablets
In Stock
Delivery information Product #0003086

Please note images are for illustration purposes and may differ from the product(s) you receive

Alka Seltzer XS is an extra strength version of the original antacid and pain reliever, but XS also contains caffiene. They are ideal for when the circumstances warrant something a little stronger to tackle the pain and discomfort.

Alka-Seltzer Xs Tablets have an extra strong formula that contains caffeine and can be used to treat a variety of conditions including; migraines, period pains, toothache, sore throats, aches and pains and symptoms of cold and flu. They are quick and easy to take as well as fast-acting with long-lasting relief.

These tablets are an antacid which means they are especially effective for indigestion and heartburn caused by over-indulgence on food or drink. For instant pain relief take Alka-Seltzer tablets today!

How to take Alka Seltzer XS Tablets:

  • Adults and children over 16 years should take two tablets dissolved in water.
  • Maximum of 8 tablets in 24 hours.

Caution when taking Alka Seltzer XS Tablets:

  • Contains aspirin.
  • Not recommended for children under 16 years except on medical advice.
  • Do not take for more than 3 days without consulting a doctor.

Possible side effects that may occur after taking Alka Seltzer XS Tablets:

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.

Alka Seltzer XS contains:

Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg.

Alka-Seltzer XS Tablets
5 stars

Product as described, very speedy delivery as usual!

0 out of 0 people found this useful. Yes No Report abuse
Add Your Review
Value for money
Overall rating
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply